MathSciNet Relay Station
MathSciNet bibliographic data
MR308860 (46 #7972) 47F05 (35J99)
Walker, Homer F. On the null-spaces of elliptic partial differential operators in $R\sp{n}$. Trans. Amer. Math. Soc. 173 (1972), 263–275.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement